# SDR 161041

- Difficulty date: June 8, 2004
- Submitted: June 9, 2004
- Operation: Air carrier
- Aircraft: N242CJ
- Make and model: Saab 340B
- Aircraft serial: 340B242
- Aircraft time: 28,857 hours, 31,220 cycles
- System (JASC): 1420 · Electrical Connectors
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT OVERWING EMERGENCY EXIT SIGN INOP.  FOUND WIRES IN CONNECTOR SEVERED, RE-INSTALLED IAW SAAB 33-50-00, OP CHECKED GOOD.
